Lacunary A(p)-summable sequence spaces defined by Orlicz functions


Bilgin T.

JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, vol.46, no.2, pp.367-376, 2006 (SCI-Expanded) identifier identifier

Abstract

In this paper we introduce some new sequence spaces combining a lacunary sequence, an infinite matrix, a bounded sequence and an Orlicz function. We discuss some topological properties and establish some inclusion relations between these spaces. It is also shown that if a sequence is lacunary A(p)-convergent with respect to an Orlicz function then it is lacunary strongly S-theta(A)-statistically convergent.